共 50 条
- [2] Helicoidal maximal surfaces in Lorentz-Minkowski space [J]. MONATSHEFTE FUR MATHEMATIK, 2003, 140 (04): : 315 - 334
- [4] Helicoidal Maximal Surfaces in Lorentz-Minkowski Space [J]. Monatshefte für Mathematik, 2003, 140 : 315 - 334
- [7] RULED SURFACES IN LORENTZ-MINKOWSKI 3-SPACE [J]. INTERNATIONAL WORKSHOP ON LINE GEOMETRY & KINEMATICS, IW - LGK - 11, 2011, : 63 - 70
- [9] Finite type ruled surfaces in Lorentz-Minkowski space [J]. TAIWANESE JOURNAL OF MATHEMATICS, 2007, 11 (01): : 1 - 13